# SDR ALGAR2241151374

- Difficulty date: February 24, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N268AL
- Make and model: Bell 206L-4
- Aircraft serial: 52283
- Aircraft time: 7,192 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409101
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206704727101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT HAND INTERCOSTAL FITTING CRACKED ON FWD. LEFT HAND SIDE OF FITTING.
